版权说明 帮助中心
首页 > 院系 > 详情

数学学院

School of Mathematics

云南师范大学数学学院前身是国立西南联合大学师范学院数学系,诞生于1938年抗战烽火中。清华大学教授杨武之先生曾任算学系主任。著名数学家、数学教育家朱德祥教授,著名数学家刘声烈教授,为学院的发展奠定了坚实的基础,传承并保持了优良的传统。1978年开始招收硕士研究...

发文量
1334
  • ESI高被引

    13

    SCI-E

    371

    SSCI

    8

    CPCI-S

    31

    EI

    142

    Medline

    6

    CSCD

    155

    CSSCI

    15

院系成果
院系学者
院系分析
筛选
开始检索
成果类型
1247
92
+
年份 (1984~2018)
-
61
87
78
53
63
88
107
75
76
70
+
收录情况
13
371
8
31
142
6
155
15
+
ESI学科类别
231
19
16
6
4
3
2
1
1
1
1
+
语种
896
438
+
期刊
193
38
33
22
17
17
16
15
15
14
14
13
12
12
10
10
9
9
8
8
+
作者
81
52
38
36
28
27
26
24
24
23
22
21
19
19
17
16
14
14
13
13
+
关键词
14
11
11
11
11
10
10
9
9
9
8
8
8
8
8
8
7
7
7
7
+
机构署名
986
298
263
213
+
院系归属
1334
18
5
4
2
1
1
1
1
1
+
高级检索
全部
导出
排序:默认
时间
WOS被引频次
1/67
每页显示
请选择

5

10

20

1334条记录,
Existence of nontrivial solutions and high energy solutions for Schrödinger-Kirchhoff-type equations in RN
WOS被引频次:147
ESI高被引SCI-EEI
作者: Wu, Xian
期刊: Nonlinear Analysis: Real World Applications,2011年12(2):1278-1287 ISSN:1468-1218
展开
导出
原文链接
认领
On the existence of solutions for the Schrodinger-Poisson equations
WOS被引频次:128
ESI高被引SCI-E
作者: Zhao, Leiga;Zhao, Fukun
期刊: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2008年346(1):155-169 ISSN:0022-247X
展开
导出
原文链接
认领
Infinitely many radial solutions for Kirchhoff-type problems in R-N
WOS被引频次:101
ESI高被引SCI-E
作者: Jin, Jiahua;Wu, Xian
期刊: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2010年369(2):564-574 ISSN:0022-247X
展开
导出
原文链接
认领
Existence results of positive solutions of Kirchhoff type problems
WOS被引频次:88
ESI高被引SCI-EEI
作者: Cheng, Bitao;Wu, Xian
期刊: Nonlinear Analysis, Theory, Methods and Applications,2009年71(10):4883-4892 ISSN:0362-546X
展开
导出
原文链接
认领
A further generalization of Yannelis-Prabhakar's continuous selection theorem and its applications
WOS被引频次:75
SCI-E
作者: Wu, X*;Shen, SK
期刊: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,1996年197(1):61-74 ISSN:0022-247X
展开
导出
原文链接
认领
QUASILINEAR ELLIPTIC EQUATIONS VIA PERTURBATION METHOD
WOS被引频次:64
ESI高被引SCI-E
作者: Liu, Xiang-Qing;Liu, Jia-Quan;Wang, Zhi-Qiang
期刊: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2013年141(1):253-263 ISSN:0002-9939
展开
导出
认领
Existence and multiplicity of non-trivial solutions for SchrödingerKirchhoff-type equations with radial potential
WOS被引频次:63
ESI高被引SCI-EEI
作者: Nie, Jianjun;Wu, Xian
期刊: Nonlinear Analysis, Theory, Methods and Applications,2012年75(8):3470-3479 ISSN:0362-546X
展开
导出
原文链接
认领
Existence and concentration of solutions for the Schrodinger-Poisson equations with steep well potential
WOS被引频次:62
ESI高被引SCI-E
作者: Zhao, Leiga;Liu, Haidong;Zhao, Fukun
期刊: JOURNAL OF DIFFERENTIAL EQUATIONS,2013年255(1):1-23 ISSN:0022-0396
展开
导出
原文链接
认领
Positive solutions for Schrödinger-Poisson equations with a critical exponent
WOS被引频次:56
SCI-EEI
作者: Zhao, Leiga;Zhao, Fukun
期刊: Nonlinear Analysis, Theory, Methods and Applications,2009年70(6):2150-2164 ISSN:0362-546X
展开
导出
原文链接
认领
Quasi linear elliptic equations with critical growth via perturbation method
WOS被引频次:50
ESI高被引SCI-E
作者: Liu, Xiang-Qing;Liu, Jia-Quan;Wang, Zhi-Qiang
期刊: JOURNAL OF DIFFERENTIAL EQUATIONS,2013年254(1):102-124 ISSN:0022-0396
展开
导出
原文链接
认领
Existence of mild solutions for fractional integrodifferential equations of Sobolev type with nonlocal conditions
WOS被引频次:48
ESI高被引SCI-E
作者: Li, Fang;Liang, Jin;Xu, Hong-Kun
期刊: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2012年391(2):510-525 ISSN:0022-247X
展开
导出
原文链接
认领
Global existence and blow-up phenomena for the weakly dissipative Camassa-Holm equation
WOS被引频次:40
SCI-E
作者: Wu, Shuyin;Yin, Zhaoyang
期刊: JOURNAL OF DIFFERENTIAL EQUATIONS,2009年246(11):4309-4321 ISSN:0022-0396
展开
导出
原文链接
认领
Ground states for quasilinear Schrödinger equations with critical growth
WOS被引频次:36
ESI高被引SCI-E
作者: Liu, Xiangqing;Liu, Jiaquan;Wang, Zhi-Qiang
期刊: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS,2012年46(3-4):641-669 ISSN:0944-2669
展开
导出
原文链接
认领
Multiple solutions for quasilinear Schrodinger equations with a parameter
WOS被引频次:35
ESI高被引SCI-E
作者: Wu, Xian
期刊: JOURNAL OF DIFFERENTIAL EQUATIONS,2014年256(7):2619-2632 ISSN:0022-0396
展开
导出
原文链接
认领
Multiple spatial coherence resonance induced by the stochastic signal in neuronal networks near a saddle-node bifurcation
WOS被引频次:30
SCI-EEI
作者: Zhi-Qiang Liu;Hui-Min Zhang;Yu-Ye Li;Cun-Cai Hua;Hua-Guang Gu;Wei Ren
期刊: Physica A: Statistical Mechanics and its Applications,2010年389(13):2642-2653 ISSN:0378-4371
展开
导出
原文链接
认领
High energy solutions and nontrivial solutions for fourth-order elliptic equations
WOS被引频次:29
SCI-E
作者: Yin, Yuling;Wu, Xian
期刊: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2011年375(2):699-705 ISSN:0022-247X
展开
导出
原文链接
认领
Existence and multiplicity of solutions for a class of fourth-order elliptic equations in R-N
WOS被引频次:28
SCI-E
作者: Liu, Jiu;Chen, ShaoXiong;Wu, Xian
期刊: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2012年395(2):608-615 ISSN:0022-247X
展开
导出
原文链接
认领
Multiple solutions for a class of Kirchhoff type problems with concave nonlinearity
WOS被引频次:27
SCI-E
作者: Bitao Cheng;Xian Wu;Jun Liu
期刊: Nonlinear Differential Equations and Applications NoDEA,2011年19(5):521-537 ISSN:1021-9722
展开
导出
原文链接
认领
Existence and multiplicity of homoclinic solutions for a class of damped vibration problems
WOS被引频次:27
SCI-EEI
作者: Wu, Xian;Zhang, Wei
期刊: Nonlinear Analysis, Theory, Methods and Applications,2011年74(13):4392-4398 ISSN:0362-546X
展开
导出
原文链接
认领
Global solvability for a second order nonlinear neutral delay difference equation
WOS被引频次:25
SCI-EEI
作者: Liu, Zeqing;Xu, Yuguang;Kang, Shin Min
期刊: Computers and Mathematics with Applications,2009年57(4):587-595 ISSN:0898-1221
展开
导出
原文链接
认领
1234567... 67共 67 页

成果认领

标题:
用户 作者 通讯作者
请选择
请选择
确定
取消

提示

该栏目需要登录且有访问权限才可以访问

如果您有访问权限,请直接 登录访问

如果您没有访问权限,请联系管理员申请开通

管理员联系邮箱:yun@hnwdkj.com